# SDR CALA2025070906381

- Difficulty date: July 7, 2025
- Submitted: July 9, 2025
- Operation: Air carrier
- Aircraft: N73283
- Make and model: Boeing 737824
- Aircraft serial: 31606
- Aircraft time: 66,576 hours, 24,786 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 146A75059
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAFFLE UNDER RH Z-CHANNEL BETWEEN STA 747-767 AT RBL 21 FOUND CRACKED.   REMOVED AND REPLACED BAFFLE UNDER RH Z-CHANNEL BETWEEN STA 747-767 AT RBL 21 PER SRM 51-40-02-0G-0 AND DWG 146A7505.
